# SDR CALA2009031100137

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 23,819 hours, 9,958 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SURFACE SKIN HAS 2 CRACKS AT STATION 129.50, 17 AND 26 INCHES AFT OF FRONT SPAR.  REPAIRED PER ECRA 5510-01979.  DIP GENERATED ON L/P 9705135.
